Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chelsea87

Please Read Important Question About Accutane

Recommended Posts

Help I have been on accutane for 3 months and everything had been great I was perfectly clear. I think I made the mistake of using cetaphil as my cleanser big mistake it doesnt remove makeup at all and so I woke up the other day with like a million little whiteheads and some small pimples to all over my nose and upper cheeks I'm so upset i mean granted its much better than having big cysts but really? I don't know what to do I thought it was maybe the cetaphil so I went back to neutrogena and it's maybe a little bit better I'm just pissed because I feel like this shouldn't be happening when I'm on this med I was doing so good and it seems like I've taking a step backward Ive also had this stupid mouth sore in the corner of my mouth for like 4 weeks now and it's painful and won't go away. My skin also flushes and is SUPer sensitive to everything I try to wash and moisturizer with I hope this doesn't last after I'm done thanking the medication or cause rosacea will it? I'm seeing my derm on mon so I will be asking him all of this but I just wondered what all you guys on the board think about this???

Share this post


Link to post
Share on other sites

Get carmex for the sore in the corner of your lips, I had the same problem due to the cracking/super dryness while I was on accutane. Some of the sensitivity will likely go away, but mine didn't all together. I swore by Nivea Visage's sensitive skin line while I was on accutane. Their gentle cleansing cream for dry/sensitive skin washes off all makeup but didn't irritate my skin, and I also used the rich moisturizing day care and rich regenerating night cream. Post accutane it didn't keep me clear though, as my oilyness eventually came back, so I switched to another product for sensitive skin, but it's stronger (Korres white tea fluid gel cleanser) so I wouldn't recommend the korres brand cleanser while you're still on accutane. I still use the nivea night moisturizer though!!! I found the nivea line as gentle as cetaphil but it actually removes all your make up and gives a cleaner feeling, yet adds moisture somehow.

Edited by jennifer36

Share this post


Link to post
Share on other sites

Try putting hydrocortisone cream/gel on for the next week and see if the allergic reaction goes away in a few days. The gel is stronger than the cream but if you have a problem with oiliness, the cream might be better. Drink lots of water too. I had a terrible allergic reaction to something a while ago RIGHT on my face TWO DAYS before a wedding (-_-) and this worked wonders for me. You can get it at your local drug store, pharmacy, grocery store (probably) or even WalMart/Walgreens/Walbaums.

Be careful using Accutane - it can make acne come back, your hair fall out, damage your liver and cause birth defects.

I wish you the best!

Also, try using Vaseline (petroleum jelly) or shortening (yes, like your momma uses for biscuits [if she makes them lol]) with a cotton ball or soft rag to remove make up. It takes it ALL off, including water resistant mascara. Then wash your face after with something gentle.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×